Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The independence ratio of regular graphs


Author: Béla Bollobás
Journal: Proc. Amer. Math. Soc. 83 (1981), 433-436
MSC: Primary 05C99; Secondary 05C15, 05C35
MathSciNet review: 624948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As a special case of a general result, it is shown that there are cubic graphs of arbitrarily large girth with independence ratio less than $ 6/13$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C99, 05C15, 05C35

Retrieve articles in all journals with MSC: 05C99, 05C15, 05C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624948-6
Article copyright: © Copyright 1981 American Mathematical Society